# SDR CA150506003

- Difficulty date: March 30, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE TAXI TO THE GATE, NO PASSENGERS ON BOARD, SMOKE FILLED IN CABIN AND SMOKE DETECTOR SOUNDED.  THE TROUBLESHOOTING REVEALED AN OIL LEAK FROM THE NR 5 BEARING OIL PRESSURE TUBE FROM ENGINE NR 1.  THE ENGINE WILL BE SENT TO MFG FOR FURTHER INVESTIGATION.
